| Model Number |
GIF-Q150 |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the gastrointestinal videoscope to the service center for a separate issue.During device analysis, the service repair technician observed the noisy image.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of reported issue noisy image was due to shortcut of charge coupled device (ccd) cable.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.